Depo Provera
10 Replies
cassie

Is it true that you can become infertile when you use depo provera?

 

georgina

Not infertile, It just delays the period, but I hear that it can take to up to 1 year for the cycle to resume after stopping.

 

Sandra_K

hey also heard about this!!! wow up to a year. this method is not for women who are planning for families after stopping birth control then.

 

carmenSD

there are complaints that depo causes osteoporosis and weight gain in lots of women. headaches and bloating are quite common too

 

Smexy_Linda

this sounds...well, depressing and dangerous. is this still available in the market?

 

mITCH

yes, it still is and lots of women still used depo provera.

 

christine_S

there are lots of side effects of depo provera including weight gain, headaches, dizziness and fatigue. most women have no periods while on depo

 

cassie

so the things I've heard adds up to what you are guys are saying. is this available over the counter by the way or would you need a doctor's prescription to buy Depo Provera?

 

cara89

Ive been on depo.
It is dec 2009 I received my 1st shot oct. 2008, last shot march 2009.
I have not had a period since that march. Usually on depo you have a period the entire time while or you don't have one at all. I spotted occasionally no biggie i thought. well now because of the depo I do not spot nor have I received a period in 8mths, I have no sex drive&my prolactin levels are sky high. The depo drug stays stored in your fat, that is why it takes women so long to receive to their period. it took away my sex drive, any moisture down in that area, i was mood swinging i do not suggest this birth control. it can lead to bone loss it basically sucks the calcium out of your bones my dr put me on calcium pills&mult. vitamins. yes it is nice knowing you can be stress free by just a simple injection every three months but i believe it is not worth it. Research needs to be done on this B.C.

 

Mari

I was using Depo Provera from August 2007 - February 2009. During the time that I was using Depo, I started to gain weight. They say that about 5-10 pounds is normal but I didn't gain 5-10 pounds. I gained about 90 over a ten month period. Nothing I did could stop it. I was following my doctors nurtrition guidelines and nothing helped. I finally got to a point in my life where I could safely get off all birth control so I could clean out my body because I started to read so many bad things about the Depo online. My last shot was February 15, 2009. I finally got my period back on Dec. 19th 2009. I would not recommend Depo to anyone. And losing the weight afterward is an even worse struggle. I've only lost twenty-five of the pounds since my last shot was due.

 

omiller10

if your on depo and starts to spot pink and brown with cramping a month till your off depo and take a pregnancy test which is negative what does that mean???

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?